Vol. 70, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On preservation of E-compactness

Stanisław G. Mrówka and Jung-Hsien Tsai

Vol. 70 (1977), No. 2, 429–436
Abstract

In this paper we study preservation of E-compactness under taking finite unions (the finite additivity theorems of E-compactness) and under taking quotient images.

Mathematical Subject Classification 2000
Primary: 54D60
Milestones
Received: 26 March 1974
Revised: 23 January 1976
Published: 1 June 1977
Authors
Stanisław G. Mrówka
Jung-Hsien Tsai